Cookies?
Library Header Image
LSE Research Online LSE Library Services

Modelling asymmetric exchange rate dependence

Patton, Andrew J. (2006) Modelling asymmetric exchange rate dependence. International Economic Review, 47 (2). pp. 527-556. ISSN 0020-6598

Full text not available from this repository.
Identification Number: 10.1111/j.1468-2354.2006.00387.x
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2006 Wiley
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Accounting and Finance
Collections > Economists Online
Date Deposited: 11 Aug 2008 15:20
Last Modified: 18 May 2011 09:55
URI: http://eprints.lse.ac.uk/id/eprint/16613

Actions (login required)

View Item View Item